# SDR CA130407001

- Difficulty date: April 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,248 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Part number: 2227271300
- Condition: Cracked
- Location: Brake
- Part time: 5,397 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GENERAL ACFT INSPECTION IN ORDER TO APPLY AND INSPECTION TOLERANCE FOR ACFT SCHEDULING, THE LT BRACK PEDAL ATTACHED TO THE LT RUDDER PEADL ASSY WAS FOUND CRACKED AT THE PIVOT TUBE.
